Alert archive / Wyoming / Special Weather Statements in 2009
Special Weather Statement, NWS Riverton, WY
NWS Riverton, WY issued this special weather statement at Aug 6, 2009, 7:21 PM MDT. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2009, 7:21 PM MDT (01:21 UTC)
- Expired
- Aug 6, 2009, 8:00 PM MDT
- In force
- 39 min
- Issued by
- NWS Riverton, WY
The radar
The Riverton/Lander radar (KRIW), 101 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 1.4 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 22 J/kg
- Mixed-layer CIN
- -168 J/kg
- Mixed-layer LCL
- 2514 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WWUS85 KRIW 070121
SPSRIW
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
721 PM MDT THU AUG 6 2009
WYZ017-019-020-070200-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-NATRONA COUNTY LOWER
ELEVATIONS-WIND RIVER BASIN-
721 PM MDT THU AUG 6 2009
...SIGNIFICANT WEATHER ADVISORY FOR FREMONT AND NATRONA COUNTIES
UNTIL 800 PM MDT...
AT 718 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS IN SOUTHEAST FREMONT COUNTY ALONG U.S. HWY
287 MILE MARKER 20...OR 5 MILES NORTHEAST OF JEFFREY CITY...MOVING
NORTHEAST AT 30 MPH.
HEAVY RAIN...PEA SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THESE STORMS.
RESIDENTS IN SOUTHEASTERN FREMONT AND SOUTHWESTERN NATRONA COUNTIES
SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4268 10697 4243 10744 4244 10750 4239 10751
4232 10765 4266 10800 4305 10744
TIME...MOT...LOC 0119Z 219DEG 35KT 4253 10774
$$
ARWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this special weather statement went out at Aug 6, 2:03 PM MDT, 5 hours 18 minutes earlier.
Area forecast discussion, Aug 6, 2:03 PM MDT, 5 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 203 PM MDT THU AUG 6 2009 .SHORT TERM...TONIGHT THROUGH SUNDAY SUBTROPICAL PLUME DID COME NWD OVERNIGHT LAST NIGHT AS EXPECTED WITH LATE NIGHT AND MORNING CONVECTION. AIRMASS IS QUITE OVERTURNED NOW EAST OF THE DIVIDE WITH THREAT OF SEVERE WEATHER DIMINISHED FOR NOW. THE JUICIEST AIR IS IN THE FAR NRN AND NERN ZONES BUT WITH CLOUD COVER AND SHOWERS...TEMPS ARE DOWN AND THE AVAILABLE CAPE IS CAPPED. BOTH OF THESE AREAS COULD FIRE AGAIN BUT IT WILL TAKE SOME TIME AND PERHAPS THE ARRIVAL IN THE SW OF AN APPROACHING SHORTWAVE. IN THE NEXT FEW HOURS...THE HOT SPOT SHOULD BE THE WEST WHERE PLENTY OF SUNSHINE HAS OCCURRED ALL DAY WITH INSTABILITY INCREASING BY THE HOUR. POTENTIAL FOR SVR STORMS EXISTS THERE OVER THE NEXT COUPLE HOURS. OTHER AREAS COULD RECOVER LATER BUT FOR SHORT TERM...THE FAR WEST WILL BE THE AREA TO WATCH. SHORTWAVE ROTATING NEWD FROM BASE OF IMPRESSIVE UPPER LOW BY EARLY EVENING SPREADING INCREASING QG FORCING INTO THE SWRN AND CENTRAL AREAS THROUGH THE EVENING. ANOTHER ROUND OF EVEN STRONGER STORMS MAY FORM AHEAD OF THIS DISTURBANCE BEGINNING IN THE SW IN A FEW HOURS AND SPREADING NE INTO THE EVENING HOURS. LATE TONIGHT INTO FRIDAY MORNING...THE COLD FRONT MOVES INTO THE WEST WITH A LINE OF SHOWERS AND THUNDERSTORMS EXPECTED ALONG WITH RAPIDLY COOLING MID LEVEL TEMPERATURES. INCREASING QG FORCING FRIDAY AFTERNOON AND EVENING WILL BRING WIDESPREAD SHOWERS AND SOME THUNDERSTORMS TO THE WEST WITH SCATTERED COVERAGE ACROSS THE NORTH AND MUCH LESS IN OUR SERN ZONES. SNOW LEVELS COULD LOWER TO 8K FEET FRIDAY NIGHT AND SATURDAY MORNING AND ONLY RISE TO 9K FEET OR SO SATURDAY AFTERNOON. SNOW LEVELS COULD EVEN BE ARTIFICIALLY LOWER DURING PERIODS OF HEAVIER CONVECTIVE SHOWERS. DEPENDING ON THE EXACT EVOLUTION...WE COULD SEE SOME DECENT ACCUMULATION ABOVE 9000 TO 10000 FEET IN THE NW MTNS FRIDAY NIGHT AND SATURDAY. WITH BOTH THE GFS AND THE NAM NOW FURTHER SOUTH WITH THE UPPER LOW SATURDAY... THE CHANCE OF SHOWERS WILL BE HIGHER ACROSS OUR NRN AND EVEN CENTRAL ZONES. TEMPERATURES WILL LIKELY BE QUITE COOL SATURDAY WITH H7 TEMPS ONLY IN THE LOW TO MIDDLE SINGLE DIGITS. SYSTEM MOVES EAST SATURDAY NIGHT WITH SUNDAY LOOKING LIKE A GENERALLY DRY DAY WITH RECOVERING TEMPS. A FEW SHOWERS MAY DEVELOP OVER THE HIGH COUNTRY BUT OTHERWISE SUNDAY LOOKS DRY. .LONG TERM...SUNDAY NIGHT THROUGH THURSDAY PATTERN CHANGE CONTINUES TO BE THE EMPHASIS OF THE EXTENDED FORECAST AS FLOW OVER THE WESTERN US AND EASTERN PACIFIC BECOMES ZONAL WITH GULF OF ALASKA LOW EXECUTING A SERIES OF FAST MOVING SHORT WAVES IN THE FLOW. THIS WILL KEEP A THREAT OF AT LEAST ISOLATED CONVECTION INTO THE WESTERN MOUNTAINS WITH MODERATE TEMPERATURES AND BREEZY CONDITIONS ACROSS THE SOUTH AND ALONG THE LEE SLOPES OF THE MOUNTAINS. EXTENDED MODELS ARE IN BETTER AGREEMENT TONIGHT WHICH ADDS CONFIDENCE TO THE EXTENDED FORECAST. IF THE SOUTHWEST MONSOON MOISTURE GETS ENTRAINED IN THE ZONAL FLOW QUICKER...THE THREAT OF PRECIPITATION WILL INCREASE SIGNIFICANTLY. AT THIS TIME THIS WOULD OCCUR ON THURSDAY AT THE EARLIEST. TROPICAL STORM ACTIVITY IN THE EASTERN PACIFIC AS WELL AS CONVECTION OVER THE DESERT SOUTHWEST COULD SIGNIFICANTLY ALTER THE AVAILABILITY OF MOISTURE AS WELL. && .AVIATION... AS A STRONG UPPER LEVEL WEATHER DISTURBANCE TRACKS NORTHEAST THROUGH A VERY UNSTABLE AIRMASS ACROSS WYOMING AHEAD OF AN APPROACHING LOW PRESSURE CENTER IN NORTHERN CALIFORNIA... THERE IS THE POTENTIAL FOR STRONG THUNDERSTORMS TO DEVELOP ACROSS MUCH OF THE AREA THIS EVENING...ESPECIALLY ACROSS WESTERN...NORTHERN AND SOUTHERN WYOMING. MANY OF THESE STORMS WILL LIKELY CONTAIN HAIL...LOCALLY HEAVY RAINFALL AND GUSTY 40 TO 50 MPH WINDS. KRIW AND KLND ARE THE LEAST LIKELY SITES TO EXPERIENCE THESE CONDITIONS...HOWEVER ALL THE ALL TAF SITES HAVE THE POTENTIAL TO EXPERIENCE THESE STRONGER STORMS. THESE STORMS WILL LIKELY PRODUCE WIDELY SCATTERED IFR CONDITIONS AND SCATTERED MVFR CONDITIONS AS WELL AS MOUNTAIN OBSCURATIONS. THESE SHOWERS WILL LINGER PAST MIDNIGHT BUT GRADUALLY DECREASE IN INTENSITY AFTER MIDNIGHT AS THEY SLOWLY EXIT TO THE EAST. AS THE TROUGH OF LOW PRESSURE ASSOCIATED WITH THE APPROACHING AFOREMENTIONED LOW PRESSURE CENTER APPROACHES WYOMING...NUMEROUS SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS WESTERN AND NORTHERN WYOMING FRIDAY ALONG WITH ISOLATED TO WIDELY SCATTERED COVERAGE ELSEWHERE. ANY SHOWER ACTIVITY AFTER MIDNIGHT TONIGHT WILL LIKELY CREATE ISOLATED IFR CONDITIONS AND WIDELY SCATTERED MVFR CONDITIONS ALONG WITH SOME MOUNTAIN OBSCURATIONS. && .FIRE WEATHER... A MAJOR UPPER LEVEL LOW WILL MOVE SLOWLY ACROSS THE NORTHERN GREAT BASIN THROUGH FRIDAY AND ACROSS NORTHERN WYOMING ON SATURDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL COVER THE AREA THROUGH THIS EVENING AND ACROSS MUCH OF THE WEST AND NORTH THROUGH SATURDAY. TEMPERATURES WILL CONTINUE TO COOL EACH DAY WITH HIGHS ONLY IN THE 60S AND 70S EAST OF THE DIVIDE BY SATURDAY AND 50S TO MID 60S OUT WEST. THE HIGH COUNTRY WILL BE IN THE 40S AND 50S WITH SOME SNOW IN THE NORTHERN MOUNTAINS ABOVE 8500 TO 9000 FEET AND ABOVE 10000 FEET FURTHER SOUTH. THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS EXISTS THROUGH THIS EVENING WITH POTENTIALLY DAMAGING WIND...LARGE HAIL AND WIND GUSTS OVER 60 MPH. && .RIW WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...SKRBAC LONG TERM...C.BAKER AVIATION...LIPSON FIRE WEATHER...SKRBAC
Hazardous weather outlook, Aug 6, 7:01 PM MDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 701 PM MDT THU AUG 6 2009 WYZ001>020-022>030-071100- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 701 PM MDT THU AUG 6 2009 ...SEVERE THUNDERSTORM WATCH FOR PARK COUNTY THROUGH 10 PM THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS WESTERN AND CENTRAL WYOMING THROUGH THIS EVENING. SOME THUNDERSTORMS THIS AFTERNOON AND EVENING MAY BE SEVERE...WITH DAMAGING WIND GUSTS AND LARGE HAIL POSSIBLE...ESPECIALLY ACROSS NORTHWESTERN WYOMING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN FRIDAY WITH STRONG TO SEVERE WIND GUSTS POSSIBLE. A COLD FRONT WILL PUSH ACROSS THE REGION LATE FRIDAY AND SATURDAY ALLOWING FOR A CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS. COOLER AND DRIER AIR WILL FOLLOW FOR THE WEEKEND. SNOW IS ALSO EXPECTED OVER THE NORTHWEST MOUNTAINS FRIDAY AND SATURDAY WITH THE SNOW LEVEL BETWEEN 8500 AND 9500 FEET. SEVERAL INCHES OF SNOW IS EXPECTED ABOVE 9000 TO 10000 FEET. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT HAIL AND WIND GUSTS IN EXCESS OF 40 MPH FROM THUNDERSTORMS. THANK YOU. TEAM RIVERTON
In the hours before
Special weather statement, Aug 6, 6:21 PM MDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 621 PM MDT THU AUG 6 2009 WYZ030-070100- EAST SWEETWATER COUNTY- 621 PM MDT THU AUG 6 2009 ...THUNDERSTORMS MOVING THROUGH EASTERN SWEETWATER COUNTY... A LINE OF STRONG THUNDERSTORMS WILL MOVE THROUGH EASTERN SWEETWATER COUNTY THROUGH 700 PM. WIND GUSTS TO 50 MPH...HEAVY RAIN... AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE FROM THE STRONGER STORMS. FREQUENT LIGHTNING WILL ALSO OCCUR. INTERSTATE 80 FROM MILE MARKERS 160 TO 196 WILL BE IMPACTED FROM THESE STORMS. WAMSUTTER WILL ALSO BE IMPACTED BY THESE STORMS. TAKE SHELTER INDOORS UNTIL THE STORMS HAVE PASSED. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. AR
Special weather statement, Aug 6, 6:27 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
627 PM MDT THU AUG 6 2009
WYZ004-008-070115-
BIGHORN MOUNTAINS WEST-NORTH BIG HORN BASIN-
627 PM MDT THU AUG 6 2009
...SIGNIFICANT WEATHER ADVISORY FOR BIG HORN AND PARK COUNTIES UNTIL
715 PM MDT...
AT 624 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST
OF LOVELL TO 19 MILES SOUTHEAST OF POWELL...MOVING EAST AT 35 MPH.
PEA SIZE HAIL...AND WINDS AROUND 55 MPH ARE POSSIBLE WITH THESE
STORMS. RAINFALL AMOUNTS AROUND ONE-HALF INCH ARE POSSIBLE WITH THESE
STORMS.
RESIDENTS IN NORTHEASTERN PARK AND NORTHWESTERN BIG HORN COUNTIES...
INCLUDING THE LOCATIONS OF BYRON...DEAVER...COWLEY...HWY 310/789 MILE
MARKER 240...LOVELL...CROOKED CREEK NATURAL AREA...HWY 310/789 MILE
MARKER 230...U.S. HWY 14A MILE MARKER 50...HWY 310/789 MILE MARKER
220 AND HWY 310/789 MILE MARKER 215...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INDOORS IMMEDIATELY AS THIS STORM APPROACHES YOUR LOCATION. THIS
IS A POTENTIALLY DANGEROUS STORM. IF YOU ARE IN ITS PATH...YOU SHOULD
BE PREPARED FOR GUSTY WINDS...HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. IF A STURDY STRUCTURE IS NOT AVAILABLE...SEEK SHELTER IN A
VEHICLE WITH THE WINDOWS UP.
&&
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4498 10787 4494 10787 4492 10784 4488 10785
4483 10781 4480 10782 4478 10780 4443 10780
4444 10862 4500 10864 4501 10790
TIME...MOT...LOC 0026Z 270DEG 30KT 4498 10851 4453 10849
SKRBACLocal storm report, Aug 6, 6:44 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
644 PM MDT THU AUG 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND GST RALSTON 44.72N 108.86W
08/06/2009 M61 MPH PARK WY TRAINED SPOTTER
&&
RESTELLSpecial weather statement, Aug 6, 7:01 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
701 PM MDT THU AUG 6 2009
WYZ017-019-020-070130-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-NATRONA COUNTY LOWER
ELEVATIONS-WIND RIVER BASIN-
701 PM MDT THU AUG 6 2009
...SIGNIFICANT WEATHER ADVISORY FOR FREMONT AND NATRONA COUNTIES
UNTIL 730 PM MDT...
AT 659 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES SOUTH OF JEFFREY CITY...MOVING
NORTHEAST AT 30 MPH. OTHER THUNDERSTORMS WERE FORMING IN FAR
SOUTHEAST FREMONT COUNTY.
PEA SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THE STORMS.
RESIDENTS IN SOUTHEASTERN FREMONT AND SOUTHWESTERN NATRONA
COUNTIES...INCLUDING THE LOCATIONS OF JEFFREY CITY...U.S. HWY 287
MILE MARKER 10 AND SPLIT ROCK...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4244 10750 4227 10751 4226 10790 4251 10830
4292 10768 4244 10714 4243 10715
TIME...MOT...LOC 0100Z 232DEG 32KT 4230 10784
ARSpecial weather statement, Aug 6, 7:02 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 702 PM MDT THU AUG 6 2009 WYZ002-007-016-017-070145- ABSAROKA MOUNTAINS-OWL CREEK AND BRIDGER MOUNTAINS-UPPER WIND RIVER BASIN-WIND RIVER BASIN- 702 PM MDT THU AUG 6 2009 ...SIGNIFICANT WEATHER ADVISORY FOR FREMONT AND HOT SPRINGS COUNTIES UNTIL 745 PM MDT... AT 658 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTH OF WASHAKIE NEEDLES...OR 25 MILES EAST OF DUBOIS...MOVING NORTHEAST AT 15 MPH. ONE HALF INCH DIAMETER HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE INDOORS IMMEDIATELY AS THIS STORM APPROACHES YOUR LOCATION. THIS IS A POTENTIALLY DANGEROUS STORM. IF YOU ARE IN ITS PATH...YOU SHOULD BE PREPARED FOR GUSTY WINDS...HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. IF A STURDY STRUCTURE IS NOT AVAILABLE...SEEK SHELTER IN A VEHICLE WITH THE WINDOWS UP. && REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4386 10890 4360 10870 4352 10920 4367 10934 TIME...MOT...LOC 0100Z 237DEG 12KT 4365 10916 LIPSON
Special weather statement, Aug 6, 7:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
721 PM MDT THU AUG 6 2009
WYZ017-019-020-070200-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-NATRONA COUNTY LOWER
ELEVATIONS-WIND RIVER BASIN-
721 PM MDT THU AUG 6 2009
...SIGNIFICANT WEATHER ADVISORY FOR FREMONT AND NATRONA COUNTIES
UNTIL 800 PM MDT...
AT 718 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS IN SOUTHEAST FREMONT COUNTY ALONG U.S. HWY
287 MILE MARKER 20...OR 5 MILES NORTHEAST OF JEFFREY CITY...MOVING
NORTHEAST AT 30 MPH.
HEAVY RAIN...PEA SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THESE STORMS.
RESIDENTS IN SOUTHEASTERN FREMONT AND SOUTHWESTERN NATRONA COUNTIES
SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4268 10697 4243 10744 4244 10750 4239 10751
4232 10765 4266 10800 4305 10744
TIME...MOT...LOC 0119Z 219DEG 35KT 4253 10774
ARThe office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 6:27 PM MDT | Special Weather Statement | RIW | Big Horn | 48 min |
| Aug 6, 7:01 PM MDT | Special Weather Statement | RIW | 29 min | |
| Aug 6, 7:02 PM MDT | Special Weather Statement | RIW | Hot Springs | 43 min |
| Aug 6, 7:24 PM MDT | Special Weather Statement | RIW | Sublette | 51 min |
| Aug 6, 8:02 PM MDT | Special Weather Statement | RIW | Sublette | 43 min |
| Aug 6, 8:44 PM MDT | Special Weather Statement | RIW | 46 min | |
| Aug 6, 8:49 PM MDT | Special Weather Statement | RIW | Sweetwater | 41 min |
| Aug 6, 9:47 PM MDT | Special Weather Statement | RIW | Sweetwater | 28 min |
| Aug 6, 10:13 PM MDT | Special Weather Statement | RIW | Sweetwater | 62 min |
| Aug 6, 11:05 PM MDT | Special Weather Statement | RIW | Big Horn | 40 min |
| Aug 6, 11:34 PM MDT | Special Weather Statement | RIW | Natrona | 56 min |
| Aug 7, 1:24 AM MDT | Special Weather Statement | RIW | Natrona | 51 min |
| Aug 7, 1:56 PM MDT | Special Weather Statement | RIW | 49 min | |
| Aug 7, 3:15 PM MDT | Special Weather Statement | RIW | 45 min | |
| Aug 7, 3:27 PM MDT | Special Weather Statement | RIW | Park | 48 min |
| Aug 7, 3:39 PM MDT | Special Weather Statement | RIW | 51 min | |
| Aug 7, 3:45 PM MDT | Special Weather Statement | RIW | Johnson | 45 min |
| Aug 7, 4:02 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn, Park | 58 min |
| Aug 7, 4:18 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn, Park | 57 min |
| Aug 7, 4:27 PM MDT | Special Weather Statement | RIW | Johnson | 48 min |
| Aug 7, 4:59 PM MDT | Tornado Warning | RIW | Big Horn | 31 min |
| Aug 7, 5:33 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn | 27 min |
Nearby
Special Weather Statements in Wyoming, 2009Every special weather statement in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.